# SDR AALA202204195460

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737
- Aircraft serial: 29530
- Aircraft time: 58,752 hours, 24,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR SUPPORT AT BS 987 AND RBL 14 HAS ELONGATED HOLES. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
